# SDR ASAA2022050438205

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 48,400 hours, 14,413 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20383
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 26,213 hours, 7,969 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB "ZONE TEMP" LIGHT ILLUMINATES ON MC RECALL. GROUNDED - YES. ACCOMPLISHED PZTC BITE REF B737-800 AMM 21-61-00-700-806-002. PREV HISTORY SHOWS FAULT FOR FLT DECK TRIM VALVE. FAULT CLEARED UPON VERIFICATION. REMOVED & REPLACED TCV FOR CONT CABIN REF AMM 21-61-21-400-801. 1 EA C/B OPENED & CLOSED. LEAK CK GOOD. ACCOMPLISHED PZTC BITE REF AMM 21-61-00-700-806-002. NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
